Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling spinning all around if clonil and clonotril is not taken. How to get rid of this?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1031 Questions
Hello Doctor
I am taking Clonil 10mg and half Clonotril 0.25mg from last 10 years.
How can i get rid of these.
If i dont take these tablets even for a single day, i feel that every thing is spinning around me
But i am perfectly normal if i take these tablets

I have eyesight problem: two different numbers for both eyes which causes parallax and i see double image. Also i have a lazy eye for right side.
Currently, i am using:
contact lens of -4.5 for Left eye,
contact lens of -1.75 and +0.75 for right eye,
(Natural lens for right eye was removed in 2005 and artificial lens implanted)
To overcome the lazy eye, i am using prism glasses so that the two images can merge.
Posted Tue, 29 Jan 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 3 hours later
thanks for sending your query to us.
Clonil and clonotril are to be changed under the guidence of your physician.
You have to get your eyes checked up to ensure that there is no post operative sequele that has to be tackled to get a brtter vision for right eye.
There are situations like posterior capsular opacification which reduce the vision and can be effectively improved upon
What i would like to know is the reason why you developed cataract in rt. eye,So such situation can be avoided in left eye.
please do get back to me in case of further query.
Above answer was peer-reviewed by
Follow-up: Feeling spinning all around if clonil and clonotril is not taken. How to get rid of this? 20 hours later
Right eye number as per our doctor has increased because of many reasons:
not so good financial condition in my childhood,
family tensions due to father going bankrupt. Hence unable to sleep properly and not taking proper healthcare and
Now working 24 X 7 in IT industry with night shifts
I have no choice for what is in my destiny.

However, my left eye is getting dragged due to improper vision in right eye
But both eyes have 6/6 and 9/6 something like that vision.
So as per the doctors it is surprising that my right eye has good vision and i can read the last small line of the chart.

But the image developed by my right eye is slightly at an angle.
This is not a prominent squint so cannot be corrected with surgery.
Hence my opthalmologist has given me a prism to merge both the images.

This is giving me a lot of headache and i am not able to concentrate on my job.
Do you know any contact lens which can be of following number:
Left: -4.5 Prism of 2
Right eye: -1.75 and +0.75 and Prism of 5

Currently i am using contact lens for the number and spectacles for prism.

I am not comfortable with prism. Hence please advise if the prism can be incorporated in the contact lens.
Answered by Dr. N. K. Misra 1 hour later
Thanks for getting back to us.
Prisms are like crutches.They prevent your muscles from making an effort to control focus.
I would prefer that you do not use prisms and do convergence exercises,whereby you bring the tip of pen from arm length towards your nose,while concentrating on the tip.
Do this 6-8 times a day and then look at far distant object to relax the eye.
Make some life style changes,healthy diet exercise and yoga,meditation.
You are blessed with a good eyesight and you must work hard.
Please do get back to me in case of any further query.
Above answer was peer-reviewed by
Follow-up: Feeling spinning all around if clonil and clonotril is not taken. How to get rid of this? 6 hours later
Thank you Doctor
One more thing is that i have to go to us for 7 weeks.
There, would i be able to get clonil and clonotril
What are the alternatives for these medicines in US
Answered by Dr. N. K. Misra 1 hour later
My Dear,
these drugs are not otc drugs and you will not get them there without prescription from a US physician.Have your supply of drugs with you and have your local proscription with you to prove that you are taking it yourself.
This is a very tedious and expensive process in US
any difficulty ,do get back to us.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor